# SDR SWAA2021081800575

- Difficulty date: July 29, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 46,019 hours, 27,554 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Displaced
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER HANDLE OVER CENTERS ; / [01] DISPLACE INNER AFT CARGO DOOR CLOTH LINER AND REMOVED INNER PANEL 822BZ FOR F.O.M IAW SRM 51-40-02-0G-0; [02] REMOVED AFT CARGO DOOR HANDLE PAN ASSY. IAW SRM 51-40-02-0G-0; [03] LOCATED AND DRILLED NEW HANDLE PAN ASSY P/N H414-69 ATAG WN4487 IAW SRM 51-40-05-0G-0 IPC 52-31-51-50E; [04] VERIFIED STEPS 1; 2; AND 3 OK TO INSTALL HANDLE PAN; [05] INSTALLED NEW HANDLE PAN ASSY PN H414-69; IAW SRM 51-40-02-0G-0. BOEING DWG 146A6110 ID:002 REV C.; [06] INSPECTION CW STEP 5; [07] REINSTALLED ACTUATOR SPRING ATTACHMENT BRACKET ; HANDLE SPRING AND TUBE ASSY ROD TO NEW HANDLE HOUSING IAW AMM 52-31-14-400-801 AND AIPC 52-31-51-03; [08] VERIFIED STEP 7. OK TO INSTALL INNER PANEL 822BZ; [09] REINSTALLED PNL 822BZ IAW AMM 52-31-14-400-801; [10] VERIFIED STEP 9.; [11] OK TO INSTALL LINER; [12] INSTALLED CARGO DOOR LINER IAW AMM 25-80-00-400.; [13] C/W; [14] VERIFIED ITEM 12
